# SDR CA120313001

- Difficulty date: January 30, 2012
- Submitted: September 14, 2015
- Operation: General aviation
- Make and model: Dhav DHC8315
- Aircraft time: 17,088 hours
- Engine: Pwa PW123
- Propeller: Hamstd 14SF23
- System (JASC): 2840 · Fuel Indicating System
- Part: Pressure Switch
- Part number: 5905588
- Condition: Failed
- Location: Fuel Indication
- Stage of operation: TO
- How discovered: O
- Nature of condition: J
- Precautionary procedure: C

## Discrepancy

(CAN) REJECTED THE TAKEOFF ROLL DUE TO A WARNING LIGHT IN THE COCKPIT.  REJECTED TAKEOFF DUE TO RT FUEL BYPASS ANNUNCIATOR. THE ACFT RETURNED TO BASE WHERE MAINTENANCE ENGINEERS TROUBLESHOT THE SYS AND DISCOVERED THAT THE FUEL BYPASS SWITCH WAS FAULTY.  MAINTENANCE REPLACED THE SWITCH AND DISPATCHED THE ACFT WITH NO FURTHER INDICATIONS OF A DEFECT.
